# SDR AALA202411217904

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 47,299 hours, 5,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 627771128
- Part serial: M8807
- Condition: Low Pressure
- Location: Zone 800 -
- Part time: 36,509 hours, 4,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-1 DOOR SLIDE PRESSURE LOW ( IN RED ). MAINTENANCE REPLACED R1 DOOR SLIDE ASSEMBLY IAW JOBCARD 72L80025001.
